It is currently Fri Aug 18, 2017 9:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: Not sure if right dose
PostPosted: Sun Oct 30, 2016 8:04 pm 
Offline
New Poster
New Poster

Joined: Sun Oct 30, 2016 7:57 pm
Posts: 3
I just got out of detox today I started on 6mgs once a day while I was in there, I was doing 5-10 percs a day before going, anyways now I've been feeling sick getting migraines and find my self shaking a lot, it's like My body thinks I'm cold but I'm not, also some slight sweating wondering if maybe I'm not on a strong enough dose and suffering from withdrawals, or are these possible side effects from the suboxone?
Thanks in advance: paul


Top
 Profile  
 
PostPosted: Sun Oct 30, 2016 9:15 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Feb 14, 2016 9:40 pm
Posts: 627
Hey Paul,

Welcome here and congrats on starting bup, a wonder med for most all here! What percocet dose? 10mg? How long were you abusing them? How many days since starting bup? did you start bup at 6 mg? Or what was your induction? trying to figure out your tolerance bc your answers will help us better help you. Appreciate it. Best, P

_________________
Did well on Suboxone. Stopped May 2011.
Stopping went well -- its the staying stopped -- where the real work begins.
Coming here 'keeps recovery green'.


Top
 Profile  
 
PostPosted: Sun Oct 30, 2016 10:07 pm 
Offline
New Poster
New Poster

Joined: Sun Oct 30, 2016 7:57 pm
Posts: 3
The perks I was takin were 5 mg have been using between 5 and 10 sometimes more everyday for 2 years with some moderate usuage throughout the year before that, I started on 4mg in the morning and 2mg in the afternoon on Friday then 1 6mg does Saturday and 1 6mg today, they asked if I thought I should move up to 8mgs, but I was feeling sick and not sure if the cause was not having enough or having too much so I stuck with the 6, a little confusing but hope you understood


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Oct 30, 2016 10:47 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Feb 14, 2016 9:40 pm
Posts: 627
Hey, Appreciate the info, very helpful, thanks.

Hope others will come along. In the meantime, the 6mgs may be too much. I read thru a couple of Dr J's low tolerance posts, he's the MD owner of this site and the expert. In one post, he said that 40 - 60 mgs of hydrocodone would create a low tolerance. You were on oxycodone, a similar opiate which might mean the 6 mg bup is raising your tolerance above where you were and is now creating the symptoms you are experiencing. If this is happening, you will soon settle out and adjust to the bup alho this only my half a penny but it might be the bup is too much right now and you may want to decrease your dose tomorrow...
Any other guidance out there??
Do you have a bup Dr to follow up w after detox discharge today? Wishing you my best and glad you are here, P

_________________
Did well on Suboxone. Stopped May 2011.
Stopping went well -- its the staying stopped -- where the real work begins.
Coming here 'keeps recovery green'.


Top
 Profile  
 
PostPosted: Sun Oct 30, 2016 11:15 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
Hi Pmac. Pelican's probably right, (as usual). I say that because we are so fortunate to have someone as bright as Pelican here at the forum. I was on a pretty high dose when I was induced, 16 mg, and was having a lot of the same symptoms as you. Especially the sweating. My feet would sweat so bad, I'd wash my feet several times a day. Funny the things that stick out in ones memory. I too had the headaches. At first I thought it was the naloxone in the Suboxone making me have headaches so I'd hold the strip in my mouth for quite some time, then spit out the spit left in my mouth. That is sub post to keep the naloxone from getting in your system, but you have to hold the strip in place, and not swallow, and hold everything in your mouth a real long time so it got to be too much so I just went about it like I had from the beginning, but cut back to 12 mg and the headaches have since went away. Sorry if this post is all over the place, I am just trying to remember every thing right and tell you in a fashion that you can understand. Hope this helps, and welcome to the forum. Bamagirl


Top
 Profile  
 
PostPosted: Sun Oct 30, 2016 11:24 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Feb 14, 2016 9:40 pm
Posts: 627
Thanks bama. I'm hesitant w dosing bc its been awhile for me. I see docm2 is online and hoping he'll stop by w some thoughts...

_________________
Did well on Suboxone. Stopped May 2011.
Stopping went well -- its the staying stopped -- where the real work begins.
Coming here 'keeps recovery green'.


Top
 Profile  
 
PostPosted: Sun Oct 30, 2016 11:35 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
Just calling it like I see it Peli :D ! I was wondering the same thing Paul... DO YOU have a Dr. in line for after the detox? I sure hope so. Keep us informed as we learn as much from you as you learn from us... Thanks. Bama girl


Top
 Profile  
 
PostPosted: Mon Oct 31, 2016 8:25 am 
Offline
New Poster
New Poster

Joined: Sun Oct 30, 2016 7:57 pm
Posts: 3
I do have a dr to check in with but my first check in isn't until nov. 23, for now I have to go to the pharmacy everyday to take my pill, I was thinking I'd ask the pharmacist to see if they had any input, but I'd really like to drop my dose down and see if that helps


Top
 Profile  
 
PostPosted: Mon Oct 31, 2016 4:18 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
Don't jump the gun. I mean, let your dose work. Give it time to even out. If your still feeling sick in a couple of days, you may need to adjust your dose, but your so new in, I don't know if it would be to increase or decrease. I'd just stay at 8 and see if it levels out in a few days. Just my opinion though as I am not a Dr. Definitely discuss the options with your Dr. Is there any way you could call him/her?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group